MAUDE Adverse Event Report: REVISION OPTICS RAINDROP NEAR VISION INLAY; CORNEAL INLAY

REVISION OPTICS RAINDROP NEAR VISION INLAY; CORNEAL INLAY
Model Number 610-0001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Corneal Clouding/Hazing (1878); Visual Disturbances (2140)
Date of Event 11/16/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The explanted inlay was discarded by the facility and is not available for evaluation.The device lot and serial numbers were not provided; therefore, the device history record review could not be performed.Corneal haze and visual disturbances are listed in the device labeling as known potential risks.(b)(4).
 
Event or Problem Description
The patient underwent implantation of the raindrop corneal inlay in the left eye on (b)(6) 2017.It should be noted that lasik surgery was performed on this eye concurrent with inlay implantation.On (b)(6) 2017, corneal haze was observed over the inlay and the patient reported experiencing disabling visual disturbances in bright daylight conditions; the inlay was subsequently explanted on (b)(6) 2017.At last examination 2 weeks post-explant the visual disturbances had resolved and vision was 20/20.

Brand Name
RAINDROP NEAR VISION INLAY
Common Device Name
CORNEAL INLAY
Manufacturer (Section D)
REVISION OPTICS
25651 atlantic ocean dr.,
ste. a1
lake forest CA 92630 8835
MDR Report Key7119597
Report Number3005956347-2017-00157
Device Sequence Number16446558
Product Code LQE
UDI-Device Identifier10850394006013
UDI-Public(01)10850394006013
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P150034
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date01/16/2020
Device Model Number610-0001
Device Catalogue NumberRD1-1
Device Lot Number003071
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2017
Initial Report FDA Received Date12/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR